# SDR GUUA93653032311A

- Difficulty date: March 23, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 30,396 hours, 36,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 408.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED FUSELAGE SKIN SHOWS SIGNS OF CORROSION AT FS 408.25 BL 0.00.  REMOVED DAMAGED SECTION OF STRINGER AND SKIN AND INSTALLED STRINGER SPLICE REPAIR AND AN EXTERNAL DOUBLER REPAIR.
